IDEAS home Printed from https://ideas.repec.org/p/fth/tilbur/9305.html
   My bibliography  Save this paper

A Simple Justification of Quantity Competition and the Cournot-Oligopoly Solution

Author

Listed:
  • Guth, W.

Abstract

No abstract is available for this item.

Suggested Citation

  • Guth, W., 1993. "A Simple Justification of Quantity Competition and the Cournot-Oligopoly Solution," Papers 9305, Tilburg - Center for Economic Research.
  • Handle: RePEc:fth:tilbur:9305
    as

    Download full text from publisher

    To our knowledge, this item is not available for download. To find whether it is available, there are three options:
    1. Check below whether another version of this item is available online.
    2. Check on the provider's web page whether it is in fact available.
    3. Perform a search for a similarly titled item that would be available.

    References listed on IDEAS

    as
    1. Gradstein, Mark & Nitzan, Shmuel, 1986. "Performance evaluation of some special classes of weighted majority rules," Mathematical Social Sciences, Elsevier, vol. 12(1), pages 31-46, August.
    2. Paroush, Jacob, 1990. "Multi-choice problems and the essential order among decision rules," Economics Letters, Elsevier, vol. 32(2), pages 121-125, February.
    3. Lloyd Shapley & Bernard Grofman, 1984. "Optimizing group judgmental accuracy in the presence of interdependencies," Public Choice, Springer, vol. 43(3), pages 329-343, January.
    4. Raaj Kumar Sah, 1991. "Fallibility in Human Organizations and Political Systems," Journal of Economic Perspectives, American Economic Association, pages 67-88.
    5. Nitzan, Shmuel & Paroush, Jacob, 1982. "Optimal Decision Rules in Uncertain Dichotomous Choice Situations," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 23(2), pages 289-297, June.
    6. Nitzan, Shmuel & Paroush, Jacob, 1981. "The characterization of decisive weighted majority rules," Economics Letters, Elsevier, vol. 7(2), pages 119-124.
    7. Sah, Raaj Kumar & Stiglitz, Joseph E, 1985. "Human Fallibility and Economic Organization," American Economic Review, American Economic Association, vol. 75(2), pages 292-297, May.
    Full references (including those not matched with items on IDEAS)

    More about this item

    Keywords

    competition ; economic models;

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:fth:tilbur:9305. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Thomas Krichel). General contact details of provider: http://edirc.repec.org/data/cekubnl.html .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.